Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Le Merdy, Christian
Ricard, Éric
and
Roydor, Jean
2008.
Completely 1-complemented subspaces of Schatten spaces.
Transactions of the American Mathematical Society,
Vol. 361,
Issue. 2,
p.
849.
Arhancet, Cédric
2011.
Noncommutative Figà-Talamanca–Herz Algebras for Schur Multipliers.
Integral Equations and Operator Theory,
Vol. 70,
Issue. 4,
p.
485.
Hambardzumyan, Lianna
Hatami, Hamed
and
Hatami, Pooya
2023.
Dimension-free bounds and structural results in communication complexity.
Israel Journal of Mathematics,
Vol. 253,
Issue. 2,
p.
555.